Correction on General Convergence Analysis for Two-Step Projection Methods and Applications to Variational Problems

Authors

  • Ayache Benhadid Department of Mathematics, Faculty of Mathematics and Computer Science, Batna 2 University, Batna, Algeria.

Keywords:

General two-step model, System of strongly monotonic nonlinear variational inequalities, Projection methods, Convergence of two-step projection methods

Abstract

The aim of this study is to illustrate that the main result of the paper [1] is incorrect by giving an counterexample. I also present and study a new algorithm 4.1 to correct the main result of [1]. The possible impact of this study is rather important, it puts a question mark on results in all references that have been cited This publication ( 203 times just in Google Scholar alone).

Downloads

Download data is not yet available.

Downloads

Published

2022-06-30

How to Cite

Correction on General Convergence Analysis for Two-Step Projection Methods and Applications to Variational Problems. (2022). Journal of Prime Research in Mathematics, 18(1), 38 – 42. https://jprm.sms.edu.pk/index.php/jprm/article/view/188